Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1977, Volume 18, Number 1, Pages 97–102 (Mi smj6177)  

This article is cited in 1 scientific paper (total in 1 paper)

A system of integral equations that arises in the problem of S. L. Sobolev

M. I. Zelikin, B. Yu. Sternin


Full text: PDF file (581 kB)

English version:
Siberian Mathematical Journal, 1977, 18:1, 72–76

Bibliographic databases:

UDC: 517.946
Received: 04.05.1975

Citation: M. I. Zelikin, B. Yu. Sternin, “A system of integral equations that arises in the problem of S. L. Sobolev”, Sibirsk. Mat. Zh., 18:1 (1977), 97–102; Siberian Math. J., 18:1 (1977), 72–76

Citation in format AMSBIB
\Bibitem{ZelSte77}
\by M.~I.~Zelikin, B.~Yu.~Sternin
\paper A system of integral equations that arises in the problem of S. L. Sobolev
\jour Sibirsk. Mat. Zh.
\yr 1977
\vol 18
\issue 1
\pages 97--102
\mathnet{http://mi.mathnet.ru/smj6177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442464}
\zmath{https://zbmath.org/?q=an:0358.35028}
\transl
\jour Siberian Math. J.
\yr 1977
\vol 18
\issue 1
\pages 72--76
\crossref{https://doi.org/10.1007/BF00966951}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1977EB79700008}


Linking options:
  • http://mi.mathnet.ru/eng/smj6177
  • http://mi.mathnet.ru/eng/smj/v18/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Poluektova, A. Yu. Savin, B. Yu. Sternin, “Ob algebre operatorov, otvechayuschei ob'edineniyu gladkikh podmnogoobrazii”, Trudy Matematicheskogo instituta im. S.M. Nikolskogo RUDN, SMFN, 65, no. 4, Rossiiskii universitet druzhby narodov, M., 2019, 672–682  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021